# SDR TWRA9835

- Difficulty date: June 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N608FF
- Make and model: Boeing 747131
- Aircraft serial: 19672
- System (JASC): 2564 · Life Raft
- Part: Life Raft
- Part number: D23835289
- Condition: Mismanufactured
- Location: 3l Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURNG A DITCHING TRAINING DRILL (OFF AIRCRAFT), A 42 MAN LIFE RAFT FAILED TO FULLY DEPLOY.  THE RAFT WAS INSPECTED AND REMOVED SERVICEABLE FROM AIRCRAFT FOR TRAINING PURPOSE.  CAUSE OF THE RAFT NOT TO FULLY DEPLOY WAS A 1 INCH NYLON STRAP TIED AROUND THE RAFT UNDER THE OUTER LACING COVERING.  THE STRAP WAS NOT VISIBLE TO THE DITCHING TEAM AND IS NOT PART OF THE RAFT ASSY.  (M)
